# SDR CA110124003

- Difficulty date: January 20, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Lear 60LEAR
- Aircraft time: 4,525 hours
- Engine: Pwc PW610FA
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5410215801
- Condition: Unserviceable
- Location: Cockpit
- Part time: 4,609 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED LT WINDSHIELD, CTR POST LOWER ATTACHEMENT HOLES FOUND IMPROPER MACHINE.  LOWER HOLES SHOULD BE COUNTERSUNK TO RECEIVED SCREWS AND NO COUNTERSUNK WERE FOUND ON PARTS.
